Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


TO DR. BRIAN
Nov 17, 2004

Dear Dr:

Thanks for your quick reply. I asked you how to deal with the lipo and you wrote that I can switch the Stocrin to Atazanvir ... I am not so aure if I have resistance for this drug, but since I am thinking of getting pregnant this year(I got married 2 month ago) my doctor said he will switch the Stocrin to Viramune. Can this also can help me with the lipo? What do you know about it? Also, I am thinking of suction surgery after giving birth from my stomach and maybe from my arms, is it possible agter this surgery the fat will start be accumulated in my legs and buttocks? thanks in advance for your quick reply.

Response from Dr. Conway

As far as the switch to Viramune goes, you need to be a bit careful of the risk of liver toxicity if your CD4 count is above 250. If it is, you should still consider getting off the Stocrin and going on Viracept instead, as it is safe in pregnancy and is not associated with liver problems. If your CD4 is below 250, both Viramune and Viracept are good choices. There are reports of congenital abnormalities with Stocrin, so it is not a good idea in pregnancy.

As for the plasric surgery, it is not sure if it will work. If you are considering this, make sure you go to someone who has done it many times before and who can show you pictures of their long term results with the surgery they are planning to do.

And congratulations on your marriage....



Previous
PML in HIV
Next
INTERACTIONS BETWEEN BETAHISTINE AND ANTIRETROVIRALS.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement